# SDR USA2004F00093

- Difficulty date: June 26, 2004
- Submitted: July 15, 2004
- Operation: Air carrier
- Aircraft: N522AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23857
- Engine: Ge CFM56*
- System (JASC): 3200 · Landing Gear System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

ON APPROACH, CREW DID NOT RECEIVE ANY LANDING GEAR INDICATION LIGHTS AFTER GEAR EXTENSION.  A MISSED APPROACH WAS EXECUTED.  CREW TESTED THE LIGHTS BUT HAD NO ILLUMINATION OF THE GEAR LIGHTS.  BULBS CHECKED OK ALONG WITH CIRCUIT BREAKERS.  MAINTENANCE FOUND THE SECTION 5, MASTER CAUTION CB TRIPPED.  RESET BREAKER.  OPERATIONAL CHECK GOOD. NO FURTHER REPORTS AS OF 7/2/2004.
